International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A Fractional Elliptic System With Strongly Coupled Critical Terms and Concave-Convex Nonlinearities

  • Rachid Echarghaoui
  • Abdelouhab Hatimi*
  • Mohamed Hatimi

    * Corresponding author

    Abstract

    By the Nehari method and variational method, two positive solutions are obtained for a fractional elliptic system with strongly coupled critical terms and concave-convex nonlinearities. Recent results from the literature are extended to the fractional case.

    How to Cite

    R. Echarghaoui, A. Hatimi, M. Hatimi, A Fractional Elliptic System With Strongly Coupled Critical Terms and Concave-Convex Nonlinearities, Int. J. Anal. Appl. 22 (2024), 107. https://doi.org/10.28924/2291-8639-22-2024-107

    BibTeX
    @article{Echarghaoui2024,
      author  = {Echarghaoui, Rachid and Hatimi, Abdelouhab and Hatimi, Mohamed},
      title   = {A Fractional Elliptic System With Strongly Coupled Critical Terms and Concave-Convex Nonlinearities},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {107},
      doi     = {10.28924/2291-8639-22-2024-107}
    }

    References

    • [1] C.O. Alves, D.C. de Morais Filho, M.A.S. Souto, On systems of elliptic equations involving subcritical or critical Sobolev exponents, Nonlinear Anal.: Theory Meth. Appl. 42 (2000), 771–787. https://doi.org/10.1016/s0362-546x(99)00121-2.
    • [2] C.O. Alves, Y.H. Ding, Multiplicity of positive solutions to a p-Laplacian equation involving critical nonlinearity, J. Math. Anal. Appl. 279 (2003), 508–521. https://doi.org/10.1016/s0022-247x(03)00026-x.
    • [3] B. Barrios, E. Colorado, A. de Pablo, U. Sánchez, On some critical problems for the fractional Laplacian operator, J. Diff. Equ. 252 (2012), 6133–6162. https://doi.org/10.1016/j.jde.2012.02.023.
    • [4] S. Benmouloud, R. Echarghaoui, Si.M. Sbaï, Multiplicity of positive solutions for a critical quasilinear elliptic system with concave and convex nonlinearities, J. Math. Anal. Appl. 396 (2012), 375–385. https://doi.org/10.1016/j.jmaa.2012.05.078.
    • [5] C. Brändle, E. Colorado, A. de Pablo, U. Sánchez, A concave–convex elliptic problem involving the fractional Laplacian, Proc. R. Soc. Edinburgh: Sect. A Math. 143 (2013), 39–71. https://doi.org/10.1017/s0308210511000175.
    • [6] H. Brézis, E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc. 88 (1983), 486–490.
    • [7] H. Brézis, L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 (1983), 437–477.
    • [8] L. Caffarelli, L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Part. Diff. Equ. 32 (2007), 1245–1260. https://doi.org/10.1080/03605300600987306.
    • [9] A. Capella, J. Dávila, L. Dupaigne, Y. Sire, Regularity of radial extremal solutions for some non-local semilinear equations, Comm. Part. Diff. Equ. 36 (2011), 1353–1384. https://doi.org/10.1080/03605302.2011.562954.
    • [10] I. Ekeland, On the variational principle, J. Math. Anal. Appl. 47 (1974), 324–353. https://doi.org/10.1016/0022-247x(74)90025-0.
    • [11] P.G. Han, The effect of the domain topology on the number of positive solutions of elliptic systems involving critical Sobolev exponents, Houston J. Math. 32 (2006), 1241–1257.
    • [12] T.S. Hsu, Multiple positive solutions for a critical quasilinear elliptic system with concave–convex nonlinearities, Nonlinear Anal.: Theory Meth. Appl. 71 (2009), 2688–2698. https://doi.org/10.1016/j.na.2009.01.110.
    • [13] T.S. Hsu, H.L. Lin, Multiple positive solutions for a critical elliptic system with concave—convex nonlinearities, Proc. R. Soc. Edinburgh: Sect. A Math. 139 (2009), 1163–1177. https://doi.org/10.1017/s0308210508000875.
    • [14] R. Servadei, E. Valdinoci, On the spectrum of two different fractional operators, Proc. R. Soc. Edinburgh: Sect. A Math. 144 (2014), 831–855. https://doi.org/10.1017/s0308210512001783.
    • [15] J.L. Vázquez, Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators, preprint, (2014). http://arxiv.org/abs/1401.3640.
    • [16] Y. Wei, X. Su, Multiplicity of solutions for non-local elliptic equations driven by the fractional Laplacian, Calc. Var. Part. Differ. Equ. 52 (2014), 95–124. https://doi.org/10.1007/s00526-013-0706-5.
    • [17] T.F. Wu, On semilinear elliptic equations involving concave-convex nonlinearities and sign-changing weight function, J. Math. Anal. Appl. 318 (2006), 253–270. https://doi.org/10.1016/j.jmaa.2005.05.057.
    • [18] X. Zhou, H.Y. Li, J.F. Liao, Multiplicity of positive solutions for a semilinear elliptic system with strongly coupled critical terms and concave nonlinearities, Qual. Theory Dyn. Syst. 22 (2023), 126. https://doi.org/10.1007/s12346-023-00825-9.